# SDR FDEA201302010247

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33309
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT SIDE THERE ARE NUMEROUS SCRATCHES ALONG THE PERIMETER OF THE WING TO BODY FAIRING PANEL AT BS 1320 -1340 FROM STR 24 -26L.  SCRATCHES REMOVED FOUND WITHIN LIMITS IAW EA-5310-155959 PAGE 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
